Jets in polar coronal holes

Scullion, E., Popescu, M.D., Banerjee, D. et al. (2 more authors) (2009) Jets in polar coronal holes. Astrophysical Journal, 704 (2). pp. 1385-1395. ISSN 1538-4357



  • Scullion, E.
  • Popescu, M.D.
  • Banerjee, D.
  • Doyle, J.G.
  • Erdelyi, R.
  • Published: October 2009
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 17 Mar 2010 16:37
Last Modified: 16 Nov 2015 11:48
Published Version:
Status: Published
Publisher: Institute of Physics Publishing
Identification Number:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export